# SDR REXA2025052900600

- Difficulty date: April 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 34,483 hours, 25,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033045
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER WEB OF ADG COMPARTMENT, BELOW OF SETTLEMENT AREA OF ADG PUMB RH SIDE FS193. UPPER WEB OF ADG COMPARTMENT, BELOW OF SETTLEMENT AREA OF ADG PUMB RH SIDE FS193 WAS REPAIRED PER CRJ-900 SRM 53-11-43-201-001-A01
